# SDR SIMA200829607

- Difficulty date: October 13, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 9,148 hours, 8,019 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Switch
- Condition: Dirty
- Location: Avionics Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3830 DURING CRUISE CREW REPORTED, LOST VARIOUS INSTRUMENTS AND BOTH TRANSPONDERS.  ADVISED ATC THEY WERE RVSM UNABLE AND STOPPED CLIMB AT FL260.  CONTACTED MAINTENANCE AND COULD NOT RESOLVE PROBLEM.  AFTER ABOUT  20 MINUTES DISCOVERED AVIONICS MASTER NR 1 HAD RELEASED HALF WAY OUT WITH NO INDICATION SUCH AS THE SWITCH ILLUMINATING.  RESETTING THE SWITCH RESTORED ALL INSTRUMENTS.  AIRCRART REMOVED FROM SERVICE.  CLEANED SWITCH AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
